# SDR MASA200700436

- Difficulty date: July 17, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,232 hours, 15,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2932	LAS.  CAPT REPORTS THE MAIN CABIN DOOR WILL NOT OPEN.  CREW MOVED THE AIRCRAFT APPROX 10 FEET FORWARD PRIOR TO MAINT ARRIVING.  MX OPENED THE MAIN CABIN DOOR FROM INSIDE AND OUTSIDE WITHOUT PROBLEM.
